Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Coordinatization of orthocomplemented and orthomodular posets

Authors: S. P. Gudder and R. H. Schelp
Journal: Proc. Amer. Math. Soc. 25 (1970), 229-237
MSC: Primary 06.35
MathSciNet review: 0258690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations of Baer $ ^{\ast}$-semigroups called partial Baer $ ^{\ast}$-semigroups and OM-partial Baer $ ^{\ast}$-semigroups are introduced. It is shown that the set of closed projections of a (OM) partial Baer $ ^{\ast}$-semigroup form an (orthomodular) orthocomplemented poset. Conversely (orthomodular) orthocomplemented posets are coordinatized by (OM) partial Baer $ ^{\ast}$-semigroups. It is shown that these coordinatizing semigroups are minimal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.35

Retrieve articles in all journals with MSC: 06.35

Additional Information

PII: S 0002-9939(1970)0258690-3
Keywords: Partially ordered sets, orthocomplemented posets, orthomodular posets, Baer $ ^{\ast}$-semigroups, coordinatization theorems
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia